The density of integral points on hypersurfaces of degree at least four
Artikel i vetenskaplig tidskrift, 2010

Let f be a polynomial of degree at least four with integer-valued coefficients. We establish new bounds for the density of integer solutions to the equation f=0, using an iterated version of Heath-Browns q-analogue of van der Corput's method of exponential sums.

van der Corput's method

integral points

Weyl differencing

Författare

Oscar Marmon

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Acta Arithmetica

0065-1036 (ISSN)

Vol. 141 211-240

Ämneskategorier

Matematik

DOI

10.4064/aa141-3-1